# SDR YENA2021011200033

- Difficulty date: January 3, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 2871
- Aircraft time: 55,441 hours, 19,508 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: G0610773
- Condition: Failed
- Location: Hyd System
- Part time: 55,449 hours, 19,508 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 492, LAX-BUF.  DIVERTED TO ABQ.  EMERGENCY DECLARED.  LOST B HYDRAULIC "HYDRAULIC BLUE RES LOW LEVEL", "HYDRAULIC SYSTEM PRESSURE LOW" XX ON HYDRAULIC PUMP ECAM PAGE.  FOUND B ELEC HYD PUMP LEAKING.  R & R PUMP IAW AMM 29-12-51.  LEAK AND OPERATIONS CHECK OK.  ACCOMPLISHED CHECK OF BLUE SYS HP, LP, AND CASE DRAIN FILTERS, DELTA P FOUND NORMAL.  SERVICED HYDRAULICS AS REQUIRED, IAW AMM 12-12-29.
